# SDR SWAA2025120129388

- Difficulty date: October 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FITTING, BS 1016.   REPLACED THE FITTING IAW SRM 51-10-02, ITEM 9, SRM-51-40-02-0G, AND DWG 148A2230, SHEET 8, REV C.
